Ibuprofen 400mg pain relief side effects? - slightly spaced out, tired and affecting vision

Anyone experienced this? Been taking the dosage 3 times a day with/after food. Appears to be helping relieve pain/discomfort (no current diagnosis of cause, awaiting gynae appointment) but noticing these symptoms which I'm wondering if they are a side effect of tablets (good night's sleep yet felt shattered this morning and vision feels like it's slow when I look around. Don't feel like the usual me, perhaps light headed is the word?)?

Trying a day off them to see if these symptoms subside and also to see how I'm managing without regular pain relief. Want to feel human again! Think I've forgotten what normal feels like and it's only been a few weeks since onset of symptoms them trying various meds for pain relief, the best so far being the regular ibuprofen with paracetamol when needed.

4 Replies

oldestnewest
  • Are you on any hormonal treatment? Or ovulating? Progesterone can cause vision issues.

    However ibeprofen can too, it might be a good idea to switch to another NSAID, I know I'm sensitive and allergic to some, try naproxen.

  • No other meds but am in the middle of my cycle however never noticed this before. GP didn't want to give naproxen as wouldn't prescribe it long term. Compared to the headaches and other effects from taking cocodamol and codydromol I can handle this, just wondered if it's usually a side effect

  • I used to eat these everyday and had the same kind of side effects, i would sometimes miss days and my lack of concentration messed my head up and in the end became so constipated i had to go to a unit that dealt with bladder etc to help... It also knocked me out sometimes out of the blue i would be doing something then bang I'm out cold... So horrible. I've now stopped using tablets and found an alternate therapy to pain, if you would like more details i can send you info...

  • Thanks for your reply. I've since stopped using them regularly and only when i really need them, i know they say that you should use regularly to get maximum benefit but if they aren't agreeing then i think it's best to lay off where possible. I've got 200mg over the counter ones here now and if i can I'll stick with just one tablet when needed.

    My pain is more muscular now, like I've been punched in the bum and upper thighs, my other symptoms are tingling which ibuprofen probably won't help with anyway. It looks like they are moving away from gynae and next route is rhumotology.

You may also like...